# SDR SB06095

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED AN ASYMMETRICAL FLAP INDICATION AS THE TRAILING EDGE FLAPS LOCKED OUT. LT FLAP WAS INDICATING 15 UNITS AND THE RT FLAP 10 UNITS. PILOT REPORTED THERE WAS NO CONTROL ISSUE WITH THE FLAPS LOCKED OUT. FLIGHT LANDED WITHOUT FURTHER INCIDENT. ONCE AT THE GATE, THE FLAP POSITION NEEDLES MARRIED UP AND THE FLAPS OPERATED NORMALLY. MAINTENANCE FOUND THE FLAP ASYMMETRY TEST SWITCH FULL OF DEBRIS CAUSING THE SYSTEM TO TEST THE RT SIDE AT WILL. CLEANED SWITCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF THE FLAPS IAW MM 27-51-05.
